# SDR UPS96220533

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 693779915
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, GOUGE AND CRACK ON BARRIER NET SUPPORT ANGLES AT STA 365 STR 7 AND 8 LT.  REMOVED AND REPLACED BARRIER SUPPORT ANGLES AND CHANNEL IAW SRM 51-30-2, 51-10-2, 51-10-1.
